# SDR ABXA050334

- Difficulty date: December 3, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 44,027 hours, 43,985 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Clip
- Part number: 4916270501
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD PYLON HAD A CRACKED ATTACH BRACKET INBOARD AND AFT SIDE RIGHT BUTT LINE 30 APPROXIMATELY AT FLOOR SURFACE.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-5.
